Welp, one week of Tykerb is down. Fifty-one more to go.
So far, it's been OK. I could tell you exactly how many episodes of diarrhea I've had, but that would be TMI, for certain. It's not that bad, though, because it's not accompanied by the "traditional" discomforts of cramping and other intestinal discomfort. All in all, it's been pretty ::meh:: in that regard. Of course, I haven't had to work or anything like that this week. The nausea, though, is increasing. One night I took compazine for it. Guilty pleasure, here. I rather like the spacey way compazine makes me feel; however, I just really don't like having to take stuff, so I haven't taken any more. I do feel queasy, though, much of each day, mostly in the afternoons and evenings. According to the nurse I spoke with the other day, one of three things will happen: this will all go away over the next few weeks after building to some sort of peak first, or I'll have low grade continuous symptoms the entire time I take they Tykerb, or I will have intermittant symptoms.
She gets paid for telling me "well, who knows?" in other words.
I've also noticed some fatigue and some increased mental fuzziness. WTF is up with the fuzziness?
On the postive front, the pain I was having in my one heel and the ball of the opposite foot (which I will admit to having been ready to hear was bone mets) has been mostly cured by the wonderful NP, Julie, at NorthWest Ohio Orthopedics. If you are in this area, I highly recommend their services. Best of all, it's not bone mets.